# SDR UPS01235554

- Difficulty date: March 26, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CRACK ON REAR SPAR WEB AT APPROX LBBL 16 AT TOP CORNER OF CUTOUT FOR  ACCESS PANEL     WEB REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1
